# SDR UPS96220209

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Fitting
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FOUND BULKHEAD FITTINGS TO BE CORRODED AND CRACKED STR 20R BS 1183 WL 190.  REMOVED AND REPLACED CRACKED AND CORRODED FITTINGS STA 1183 STR 20R IAW 51-10-1, 51-10-2, 51-30-5.
